Early Detection of Immune-Mediated Hypophysitis With Use of Checkpoint Inhibitor Immunotherapy.
Аннотация
Hypophysitis is the inflammation of the pituitary gland with varying effects on hormone function that may be present secondary to the use of certain medications, infections, systemic inflammatory disorders, and other etiologies. Immunotherapy-related hypophysitis is a rare phenomenon. However, it represents an indication of treatment interruption. We report a 60-year-old female with renal clear cell carcinoma on Nivolumab and Ipilimumab (NIVO/IPI) intravenously (IV). After the second cycle of therapy, the patient reported a fall, with associated lightheadedness, dizziness, nausea, vomiting, and hot flashes. The patient's symptoms and history were concerning for hypophysitis, so early treatment and cessation of the checkpoint inhibitors led to the patient's clinical improvement.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.